# SDR 96ZZZX1591

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 900C2010183105
- Condition: Worn
- Location: M/R Scissors
- Part time: 199 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY IN LINK ASSY CAUSING MAIN ROTOR VIBRATION.  INSTALLED NEW LINK ASSY PER INSTRUCTION FROM MIKE SUTT (MDHS FIELD SUPPORT).
